Two asymptotic problems for a singular nonlinear schrödinger system

Nader Masmoudi, Kenji Nakanishi

Research output: Contribution to journalArticle

Abstract

In this paper, we continue our investigation of the relation between various systems that can be derived from the Klein-Gordon-Zakharov system in the high-frequency and subsonic limits. In this paper we start from the singular nonlinear Schrödinger system which was derived in a previous work and derive the classical nonlinear Schrödinger system in two different limit cases. These two nonlinear Schrödinger systems have different coefficients in the nonlinearity.

Original languageEnglish (US)
Pages (from-to)1311-1338
Number of pages28
JournalAmerican Journal of Mathematics
Volume132
Issue number5
DOIs
StatePublished - Oct 2010

Fingerprint

Singular Systems
Nonlinear Systems
Continue
Nonlinearity
Coefficient

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Two asymptotic problems for a singular nonlinear schrödinger system. / Masmoudi, Nader; Nakanishi, Kenji.

In: American Journal of Mathematics, Vol. 132, No. 5, 10.2010, p. 1311-1338.

Research output: Contribution to journalArticle

@article{165819ba597c4bd6b8207c42ec63ec93,
title = "Two asymptotic problems for a singular nonlinear schr{\"o}dinger system",
abstract = "In this paper, we continue our investigation of the relation between various systems that can be derived from the Klein-Gordon-Zakharov system in the high-frequency and subsonic limits. In this paper we start from the singular nonlinear Schr{\"o}dinger system which was derived in a previous work and derive the classical nonlinear Schr{\"o}dinger system in two different limit cases. These two nonlinear Schr{\"o}dinger systems have different coefficients in the nonlinearity.",
author = "Nader Masmoudi and Kenji Nakanishi",
year = "2010",
month = "10",
doi = "10.1353/ajm.2010.0003",
language = "English (US)",
volume = "132",
pages = "1311--1338",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "5",

}

TY - JOUR

T1 - Two asymptotic problems for a singular nonlinear schrödinger system

AU - Masmoudi, Nader

AU - Nakanishi, Kenji

PY - 2010/10

Y1 - 2010/10

N2 - In this paper, we continue our investigation of the relation between various systems that can be derived from the Klein-Gordon-Zakharov system in the high-frequency and subsonic limits. In this paper we start from the singular nonlinear Schrödinger system which was derived in a previous work and derive the classical nonlinear Schrödinger system in two different limit cases. These two nonlinear Schrödinger systems have different coefficients in the nonlinearity.

AB - In this paper, we continue our investigation of the relation between various systems that can be derived from the Klein-Gordon-Zakharov system in the high-frequency and subsonic limits. In this paper we start from the singular nonlinear Schrödinger system which was derived in a previous work and derive the classical nonlinear Schrödinger system in two different limit cases. These two nonlinear Schrödinger systems have different coefficients in the nonlinearity.

UR - http://www.scopus.com/inward/record.url?scp=77958560725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77958560725&partnerID=8YFLogxK

U2 - 10.1353/ajm.2010.0003

DO - 10.1353/ajm.2010.0003

M3 - Article

VL - 132

SP - 1311

EP - 1338

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 5

ER -